On second derivates of convex functions.

R.M. Dudley

Mathematica Scandinavica (1977)

  • Volume: 41, page 159-174
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Dudley, R.M.. "On second derivates of convex functions.." Mathematica Scandinavica 41 (1977): 159-174. <http://eudml.org/doc/166549>.

author = {Dudley, R.M.},
journal = {Mathematica Scandinavica},
pages = {159-174},
title = {On second derivates of convex functions.},
url = {http://eudml.org/doc/166549},
volume = {41},
year = {1977},

AU - Dudley, R.M.
TI - On second derivates of convex functions.
JO - Mathematica Scandinavica
PY - 1977
VL - 41
SP - 159
EP - 174
UR - http://eudml.org/doc/166549
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.